| Model Number |
305U225 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Aortic Insufficiency (1715); Aortic Valve Stenosis (1717)
| Date of Event |
01/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: the product remains implanted; therefore, no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 8 months post implant of this aortic bioprosthetic valve, a transcatheter valve was implanted valve-in-valve due to moderate stenosis and moderate insufficiency.No additional adverse patient effects were reported. .